03-31-2005, 02:32 PM #1Associate Member
- Join Date
- Feb 2005
No sides from Letro..Should i be nervous or glad??
I started taking Letro at 1.25 EOD...then 1.25 ED...then started my Prop/EQ cycle....My nips got a lil sensitive...weirdly...cuz i though tthey couldnt on Letro....i then bumped up to 2.5ED and been this way for 4 days....I have no dry eyes, hot flashe, etc.... my eyes feel werid but i see no signs of bloating in my face...just a little more fatty on my stomach area.....(could just be from eating alot)....shoul di be happy/?? Is this sensitivness a sign of it working maybe....
Letro user comments please........
04-01-2005, 12:20 AM #2
most don't get sides ...I never have ...you should be fine
04-01-2005, 12:27 AM #3
If it worked properly you wouldn't think they would be sensitive. Could it be fake.
04-01-2005, 12:37 AM #4
no it couldn't be I have it tested after it arrives from production
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)